# SDR CA130423001

- Difficulty date: April 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,817 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67032
- Condition: Stiff
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START THE PILOT IN COMMAND & MECHANIC OBSERVE THE TAIL ROTOR LT PEDAL MOVING TO FULL DEFLECTION WITHOUT INPUT.  THE PIC DID RESTRICTED THE UNCOMMANDED MOVEMENT OF THE LT PEDAL BY APPLYING FORCE.  THE PIC DID MENTIONED TO THE MECHANIC THAT THE PEDAL FELT ABNORMAL, LIKE SPONGY AND STIFF.  ALSO, THE CYCLIC FRICTION KNOB WAS STUCK AND UNABLE TO RELEASE THE FRICTION TO THE CYCLIC CONTROL. AFTER APPLYING HEAT TO THE CYCLIC FRICTION KNOB AND 10 MINUTES OF GROUND RUN ALL SYSTEM WERE FOUND BACK TO NORMAL OPERATION.  THE ACFT FLEW THAT SAME DAY WITHOUT ANY OTHER PROBLEM.  PREVIOUS TO THE FLIGHT WEATHER DID CHANGE FROM RAIN, FREEZING RAIN TO VERY COLD CONDITION, LIKE FROM +2 CELSIUS WITH RAIN AND DOWN TO -20 CELSIUS THE NEXT DAY.
